MAUDE Adverse Event Report: Vantive US Healthcare LLC AUTOMATED PD SET; System, Peritoneal, Automatic Delivery

Vantive US Healthcare LLC AUTOMATED PD SET; System, Peritoneal, Automatic Delivery
Catalog Number R5C4479C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2026
Type of Reportable Event Malfunction

Brand Name
AUTOMATED PD SET
Common Device Name
System, Peritoneal, Automatic Delivery
Manufacturer (Section D)
Vantive US Healthcare LLC
deerfield IL
Manufacturer (Section G)
ECM - BAXTER HEALTHCARE - HAINA
piisa industrial park antigua
carretera sanchez km 18 1/2
haina, san cristobal NA 91000
DR   91000
Manufacturer Contact
510 lake cook rd
deerfield, il, IL 60015
+1(815)307-2966
MDR Report Key50275483
Report Number3038195011-2026-00859
Device Sequence Number10414975
Product Code FKX
UDI-Device Identifier00085412088433
UDI-Public(01)00085412088433(10)DR25J17093(17)301017
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102936
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberR5C4479C
Device Lot NumberDR25J17093
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/17/2026
Supplement Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown